@Article{CMAA-1-503, author = {Guo , MinyiZhang , Nangao and Zhu , Changjiang}, title = {Optimal Decay Rates of Solutions to a Blood Flow Model}, journal = {Communications in Mathematical Analysis and Applications}, year = {2022}, volume = {1}, number = {4}, pages = {503--544}, abstract = {

In this paper, we are concerned with the asymptotic behavior of solutions to Cauchy problem of a blood flow model. Under some smallness conditions on the initial perturbations, we prove that Cauchy problem of blood flow model admits a unique global smooth solution, and such solution converges time-asymptotically to corresponding equilibrium states. Furthermore, the optimal convergence rates are also obtained. The approach adopted in this paper is Green’s function method together with time-weighted energy estimates.

}, issn = {2790-1939}, doi = {https://doi.org/ 10.4208/cmaa.2022-0016}, url = {http://global-sci.org/intro/article_detail/cmaa/21120.html} }